Alert archive / Florida / Marine Weather Statements in 2006

Marine Weather Statement 7, NWS Mobile, AL

July 19, 2006

NWS Mobile, AL issued this marine weather statement at Jul 19, 2006, 3:35 PM EDT. It was in force for 85 min.

The area

The counties it named.

The facts

Issued
Jul 19, 2006, 3:35 PM EDT (19:35 UTC)
Expired
Jul 19, 2006, 5:00 PM EDT
In force
85 min
Issued by
NWS Mobile, AL

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this marine weather statement went out at Jul 19, 6:00 AM EDT, 9 hours 35 minutes earlier.

Area forecast discussion, Jul 19, 6:00 AM EDT, 9 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT WED JUL 19 2006

.SHORT TERM (TODAY THROUGH THURSDAY)...A WEAK SHORTWAVE
MOVING SOUTH OUT OF THE TENNESSEE RIVER VALLEY REGION WILL SPARK OFF
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA TODAY.
THE STORMS TO THE NORTH AHEAD OF THIS FEATURE HAVE DIMINISHED IN
COVERAGE AND INTENSITY OVER THE PAST FEW HOURS...HOWEVER SEVERAL
REMNANT OUTFLOW BOUNDARIES ARE LINGERING JUST TO THE NORTHWEST OF
OUR AREA AND THESE WILL ALSO LIKELY PROVIDE A SURFACE FOCUS FOR MORE
ORGANIZED CONVECTION BY THE EARLY AFTERNOON HOURS MOVING DOWN THE
MEAN LAYER FLOW INTO OUR INLAND ZONES.  AGAIN...WE COULD SEE A FEW
STRONG STORMS IN THE AFTERNOON HOURS WITH VERY FREQUENT LIGHTNING
STRIKES AND GUSTY WINDS AROUND 45 MPH.  THE SHORTWAVE WILL SHIFT
SOUTHWEST AROUND THE WESTERN PERIPHERY OF THE CENTRAL PLAINS RIDGE
AND DAMPEN OUT TONIGHT.  FOR TOMORROW...ANOTHER PIECE OF UPPER
ENERGY ROUNDING THE EASTERN SIDE OF THE CENTRAL PLAINS RIDGE WILL
SHIFT DOWN ACROSS MISSISSIPPI AND ALABAMA.  FOR NOW WE WILL STICK
CLOSE TO GUIDANCE WITH 20 PERCENT POPS MOST AREAS...HOWEVER WE MAY
HAVE TO TWEAK THOSE UP INTO THE SCATTERED RANGE LATER TODAY OR
TONIGHT AS WE GET A BETTER FEEL ON THE TIMING AND PLACEMENT OF THE
UPPER FEATURES FOR TOMORROW.  WE SPLIT THE MET/MAV TEMP VALUES
INLAND TODAY GIVEN SLIGHTLY GREATER AFTERNOON CLOUDCOVER DUE TO
SCATTERED STORMS (IN COMPARISON TO YESTERDAY) KEEPING US FROM
TOPPING OUT AS HIGH AT THE MET BUT STILL ABOVE THE MAV WHICH HAS
BEEN PERSISTENTLY TOO COOL OF LATE.  WE WILL AGAIN SEE AFTERNOON
HEAT INDEX VALUES TOP OUT IN THE 100 TO 105 RANGE TODAY AND
TOMORROW.  /05

.LONG TERM (FRIDAY THROUGH NEXT WEDNESDAY)...THE CENTRAL PLAINS
UPPER RIDGE TRANSLATES WESTWARD THROUGH EARLY NEXT WEEK AS A
SHORTWAVE AMPLIFIES THE EASTERN STATES TROUGH A BIT.  WITH THE AXIS
OF THE UPPER TROUGH WEST OF OUR AREA...AND WITH A SHORTWAVE
TRANSITIONING THROUGH THE FLOW JUST NORTH OF OUR AREA...WE
ADVERTISED SLIGHTLY GREATER COVERAGES OF SHOWERS AND THUNDERSTORMS
SATURDAY INTO SUNDAY.  THE UPPER TROUGH TRANSLATES EAST AND
DE-AMPLIFIES BY THE MIDDLE OF NEXT WEEK...THEN A WEAK UPPER RIDGE
BUILDS IN ACROSS THE AREA WITH THE WESTERN ATLANTIC LOW LEVEL RIDGE
TO THE EAST PROVIDING A PATTERN CONDUCIVE FOR TYPICAL ISOLATED TO
SCATTERED DIURNAL CONVECTION.  /05

&&

.MARINE...A WEAK RIDGE OF HIGH PRES WILL CONTINUE OVER THE NORTH
CENTRAL GULF THROUGH EARLY NEXT WEEK. SOUTHERLY WINDS AND SEAS WILL
BUILD SLIGHTLY LATE SATURDAY THROUGH EARLY NEXT WEEK IN RESPONSE TO
H5 TROF AND WEAKENING FRONTAL BOUNDARY MOVING ACROSS CENTRAL AND
LOWER SECTIONS OF MS...AL AND GA. SHOWERS AND THUNDERSTORMS WILL
GENERALLY BE ISOLATED OVER THE MARINE AREA THROUGH FRIDAY BECOMING
MOSTLY SCATTERED SATURDAY THROUGH EARLY NEXT WEEK AS UPPER TROF
MOVES ACROSS THE REGION. /32

&&

.FIRE WEATHER...NO CONCERNS AT THIS TIME.  /05

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      94  74  94  76 /  30  20  20  20
PENSACOLA   93  77  93  77 /  30  20  20  20
DESTIN      92  77  91  79 /  30  20  20  20
EVERGREEN   97  71  97  72 /  30  20  20  20
WAYNESBORO  96  73  98  73 /  30  20  20  20
CAMDEN      97  73  98  74 /  30  20  20  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

05/JG
32/EE
Hazardous weather outlook, Jul 19, 6:30 AM EDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
530 AM CDT WED JUL 19 2006

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-201100-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE-
GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
530 AM CDT WED JUL 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND
SOUTHEAST MISSISSIPPI...AND THE WESTERN FLORIDA PANHANDLE.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE LATE MORNING
AND AFTERNOON HOURS AS A WEAK UPPER LEVEL DISTURBANCE MOVES SOUTH
OUT OF NORTHERN MISSISSIPPI AND ALABAMA.  A FEW STORMS WILL BECOME
STRONG ENOUGH TO PRODUCE SUDDEN DOWNBURST WINDS NEAR 50 MPH...IN
ADDITION TO PRODUCING FREQUENT DANGEROUS LIGHTNING STRIKES AND SMALL
HAIL.  LOCALLY HEAVY RAINFALL WITH ACCUMULATIONS UP TO 2 INCHES PER
HOUR WILL ALSO BE POSSIBLE. THE STORMS WILL BE THE MOST NUMEROUS IN
COVERAGE AND THE STRONGEST IN INTENSITY DURING THE MID AFTERNOON
HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY INLAND DURING
THE AFTERNOON AND EARLY EVENING HOURS...AND ALONG THE COAST AND
OFFSHORE WATERS OVERNIGHT AND DURING THE MORNING HOURS.

THE PROBABILITY OF SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE EXPECTED BRIEF AND ISOLATED NATURE OF ANY SEVERE STORMS
THIS AFTERNOON...ACTIVATION OF STORM SPOTTERS OR EMERGENCY
MANAGEMENT PERSONNEL FOR SIGNIFICANT SEVERE WEATHER OPERATIONS IS
NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 19, 3:00 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
200 PM CDT WED JUL 19 2006

ALZ052-061-191945-
UPPER MOBILE-WASHINGTON-
200 PM CDT WED JUL 19 2006

...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHERN WASHINGTON
AND NORTHERN MOBILE COUNTIES...

AT 156 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 6 MILES NORTH OF CITRONELLE...AND MOVING SOUTHWEST AT 10 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
CITRONELLE AND SIDNEY THROUGH 245 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM
45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL.
BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND
BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE
PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN
DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR
ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THE STORMS HAVE PASSED.

THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE
INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF
WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE
YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT
TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 19, 3:14 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
214 PM CDT WED JUL 19 2006

FLZ001-003-192000-
INLAND ESCAMBIA-INLAND SANTA ROSA-
214 PM CDT WED JUL 19 2006

...A STRONG THUNDERSTORM IS BEING DETECTED OVER ESCAMBIA AND SANTA
ROSA COUNTIES...

AT 213 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 2 MILES NORTHWEST OF MCDAVID...AND MOVING SOUTHWEST AT
10 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
OAK GROVE AND WALNUT HILL THROUGH 300 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM
45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL.
BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND
BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE
PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN
DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR
ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THE STORMS HAVE PASSED.

THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE
INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF
WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE
YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT
TO ALLOW YOU TO CROSS SAFELY.
Special weather statement, Jul 19, 3:23 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
223 PM CDT WED JUL 19 2006

FLZ003>006-192015-
COASTAL OKALOOSA-INLAND OKALOOSA-INLAND SANTA ROSA-COASTAL SANTA
ROSA-
223 PM CDT WED JUL 19 2006

...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHERN OKALOOSA
COUNTY AND MOVING TOWARD EASTERN SANTA ROSA COUNTY...

AT 222 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 9 MILES SOUTHEAST OF HOLT...AND MOVING WEST AT 10 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
HOLT...GALLIVER AND HAROLD THROUGH 315 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS WILL BE BRIEF WIND GUSTS FROM
45 TO 55 MPH...DANGEROUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL.
BRIEF STRONG WIND GUSTS COULD DOWN SMALL TREE LIMBS OR BRANCHES AND
BLOW AROUND UNSECURED SMALL OBJECTS. ALTHOUGH THESE STORMS ARE
PRESENTLY BELOW SEVERE LEVELS...WIND GUSTS FROM THESE STORMS CAN
DOWN TREES THAT HAVE EXPERIENCED WEAKENING FROM PAST HURRICANES OR
ARE DEAD BUT STILL STANDING. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THE STORMS HAVE PASSED.

THESE STORMS COULD ALSO PRODUCE RAINFALL AMOUNTS OF TWO TO THREE
INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF
WATER IN LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE
YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT
TO ALLOW YOU TO CROSS SAFELY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 4:18 PM EDTSevere Thunderstorm WarningMOBCovington27 min
Jul 19, 5:29 PM EDTSevere Thunderstorm WarningMOBMobile31 min

Nearby

Marine Weather Statements in Florida, 2006Every marine weather statement in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.